# SDR HYIA20131216002

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Aircraft time: 29,590 hours, 28,297 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 51184241
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SHUT DOWN ENGS & EVACUATED ACFT AFTER DETECTING SMOKE COMING FROM THROTTLE QUADRANT AREA DURING TAXI TO RUNWAY 08.  VISUAL INSPECTION OF INSTRUMENT PANEL LIGHT DIMMER ASSEMBLY & FOUND A FAILED RESISTOR INTEGRAL TO ASSEMBLY.  REMOVED AFFECTED ASSEMBLY & INSTALLED SERVICEABLE DIMMER ASSEMBLY.
